# SDR ASAA2013111796668

- Difficulty date: November 17, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 656217569
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP IN E & E BAY CRACKED, FS 328 AT APPROX, RBL 20.  ACFT GROUNDED. REPAIRED FLOOR SUPPORT PLATE, STRAP, IAW SRM 53-10-51-2R-4.
